Scientific Policy Committee Three-Hundred-and-FortyThird Meeting

Report of Contributions

Contribution ID: 1 Type: not specified

Adoption of the Agenda

Monday 9 December 2024 14:00 (5 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 2 Type: not specified

Approval of the draft minutes of three-hundred-and-forty-second meeting

Monday 9 December 2024 14:05 (5 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

June 12, 2025

Contribution ID: 3 Type: not specified

Report by the SPC Chair (Oral)

Monday 9 December 2024 14:10 (10 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 5 Type: **not specified**

Matters arising from the previous meetings

Monday 9 December 2024 14:30 (5 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 6 Type: not specified

Briefing by the President of the Council (Oral)

Monday 9 December 2024 14:20 (10 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 39 Type: not specified

Report by the Director-General (Oral)

Monday 9 December 2024 14:35 (30 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 40 Type: not specified

Status report on experiments and computing (J. Mnich - Oral)

Monday 9 December 2024 16:25 (30 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 64 Type: not specified

Scientific Committee Reports: INTC-SPSC-LHCC-FCC-SAC (Oral)

Monday 9 December 2024 15:05 (30 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 98 Type: not specified

Status of the accelerator complex and upgrades (R. Jones - Oral)

Monday 9 December 2024 15:55 (30 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 109 Type: not specified

Close-out report on Closed Session (Oral)

Tuesday 10 December 2024 12:30 (10 minutes)

Session Classification: 12:30 - - - RESTRICTED SESSION - - -

Contribution ID: 121 Type: not specified

Other business

Tuesday 10 December 2024 12:57 (3 minutes)

Session Classification: 12:45 - - - NORMAL SESSION - - -

Contribution ID: 126 Type: not specified

Close-out report on Closed and Restricted Sessions

Tuesday 10 December 2024 12:45 (10 minutes)

Session Classification: 12:45 - - - NORMAL SESSION - - -

Contribution ID: 132 Type: not specified

Election of a nominee for the position of Vice-Chair of the SPC

Tuesday 10 December 2024 12:40 (5 minutes)

Session Classification: 12:30 - - - RESTRICTED SESSION - - -

Contribution ID: 133 Type: not specified

Policy for fundraising from private donors for scientific activities at CERN (C. Warakaulle)

Tuesday 10 December 2024 09:15 (30 minutes)

Session Classification: 9:00 - - - NORMAL SESSION - - -

Contribution ID: 134 Type: not specified

Report on ESPP status (K. Jakobs - Oral)

Monday 9 December 2024 16:55 (25 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 135 Type: not specified

Report on ECFA activities in 2024 (P. Sphicas)

Monday 9 December 2024 17:20 (15 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 136 Type: not specified

Report from the LDG (D. Newbold)

Tuesday 10 December 2024 09:00 (15 minutes)

Session Classification: 9:00 - - - NORMAL SESSION - - -

Contribution ID: 137 Type: not specified

Report from the European Particle Physics Communication Network (EPPCN)

Monday 9 December 2024 17:35 (15 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 138 Type: not specified

Report from the International Particle Physics Outreach Group (IPPOG) (Oral)

Monday 9 December 2024 17:50 (10 minutes)

Session Classification: 14:00 - - - NORMAL SESSION - - -

Contribution ID: 139 Type: not specified

CMAC report on the HL-LHC Cost and Schedule Review (M. Seidel - Oral)

Tuesday 10 December 2024 09:45 (35 minutes)

Session Classification: 9:00 - - - NORMAL SESSION - - -

Contribution ID: 140 Type: not specified

Timetable for Council Sessions and committee meetings in 2026

Tuesday 10 December 2024 12:55 (2 minutes)

Session Classification: 12:45 - - - NORMAL SESSION - - -

Contribution ID: 141 Type: not specified

Presentation of the Advanced Proton Driven Plasma Wakefield Acceleration Experiment (AWAKE) (P. Muggli - Oral)

Tuesday 10 December 2024 14:00 (30 minutes)

Session Classification: 14:00 - - - TOPICAL SESSION - - -

Contribution ID: 142 Type: not specified

CERN's view and plans for AWAKE (M. Lamont - Oral)

Tuesday 10 December 2024 14:30 (15 minutes)

Session Classification: 14:00 - - - TOPICAL SESSION - - -

Contribution ID: 143 Type: not specified

Discussion

Tuesday 10 December 2024 14:45 (45 minutes)

Session Classification: 14:00 - - - TOPICAL SESSION - - -